Migration of scalar components of electromagnetic field in geoelectric problems
Doklady Akademii Nauk, Tome 302 (1988) no. 1, pp. 58-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_1_a13,
author = {M. S. Zhdanov and V. V. Podchufarov},
title = {Migration of scalar components of electromagnetic field in geoelectric problems},
journal = {Doklady Akademii Nauk},
pages = {58--62},
year = {1988},
volume = {302},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_1_a13/}
}
M. S. Zhdanov; V. V. Podchufarov. Migration of scalar components of electromagnetic field in geoelectric problems. Doklady Akademii Nauk, Tome 302 (1988) no. 1, pp. 58-62. http://geodesic.mathdoc.fr/item/DAN_1988_302_1_a13/